# SDR SWIA972542

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 25,417 hours, 33,516 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT EEC FAILED ON TAKEOFF ROLL.  CLEANED CANNON PLUGS.  REMOVED AND REPLACED NH PROBE IAW EMB MM 77-12-00.  OPS CHECK GOOD.  P/N:  3039242, S/N ON:  CH12555, S/N OFF:  CH17516.
